# SDR EE4Y201205060183

- Difficulty date: May 6, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 28,338 hours, 10,540 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Corroded
- Location: Thrust Reverser
- Component: Thrust Reverser, Bfgoodrich
- Component part number: 6423802523T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 OTBD THRUST REVERSER UPPER ACTUATOR, FWD FRAME BORE WAS FOUND WITH CORROSION.
